M having blood dischrge frm april ..consult with the local doctor in delhi...problem was quite solved...but it started again...m very much worried.....i noticed it that wen i pulled some weight...den only it happen
Like the answers? Chat privately with the doctor of your choice
Consult any gynaecologist urgently. Irregular blood discharge per vagina is a very serious matter of concern. It is medically called Dysfunctional Uterine Bleeding (DUB). Ultrasonography of whole abdomen and pelvis is important. If you are taking any oral contraceptive pills or any other pills than that may cause DUB. Donot panic. Visit any gynaecologist in government hospital urgently. Avoid forward bending and heavy exercise or heavy weight lifting works in home. Take Care.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.